# SDR QMLA2013080913114

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N193AM
- Make and model: Bell 407
- Aircraft serial: 54004
- Aircraft time: 684 hours, 1,121 cycles
- Engine: Allsn 250C47B
- Engine time: 684 hours, 1,121 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 23063393
- Part serial: CAG48277
- Condition: Making Metal
- Part time: 684 hours, 1,121 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON LANDING, ENGINE CHIP LIGHT ILLUMINATED.   NUMEROUS SLIVERS AND CHIPS FOUND ON BOTH THE TOP AND BOTTOM GEARBOX CHIP DETECTORS.  ACFT WAS REMOVED FROM SERVICE. ENGINE CHANGED.
